# SDR SWAA2022101749294

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION STA 727 +7; +9.5 AND +14 TO 727A RBL 23 TO 25; WL 157. / [01] REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 727+7' IN L=2' X W=2' X D=0.010' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.   REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 727+9.5' IN L=2' X W=2' X D=0.008' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 727+14' IN L=2' X W=2' X D=0.010' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  USED TOOL: ID:ATS401 S/N:UNKOWN DATE:10/2021 DUE:10/2022;[02] CORROSION IT IS OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] VERIFIED CORRECTIVE ACTION #1;[04] UPDATED MEASUREMENTS;[05] LOCATED AND DRILLED NEW FL0OR TO SIDEWALL SUPPORT BTW B/S 727 TO B/S 767 RBL 23 LOT # 1503751-1 IAW SRM 51-40-05 AND DWG 146A7502 REV:- AND DWG 146A7500 REV:A ; APPLIED CHEMICAL CONVERSION IAW SRM 51-20-01;[06] VERIFIED CORRECTIVE ACTION 5.;[07] APPLIED PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.
